Alert archive / Mississippi / Wind Advisories in 2022

Wind Advisory 2, NWS Jackson, MS

February 16, 20229 parishes in Louisiana; 47 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Feb 16, 2022, 3:38 AM CST for 9 parishes in Louisiana; 47 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Feb 17, 2022, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2022, 3:38 AM CST (09:38 UTC)
In effect from
Feb 17, 2022, 6:00 AM CST
Expired
Feb 17, 2022, 6:00 PM CST
In force
12 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2244 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS74 KJAN 160938
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
338 AM CST Wed Feb 16 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>050-053-054-
059-060-161800-
/O.NEW.KJAN.WI.Y.0002.220217T1200Z-220218T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
338 AM CST Wed Feb 16 2022

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Louisiana, central, east 
  central, north central, northeast, northwest, southwest and 
  west central Mississippi and southeast Arkansas.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
22
3 follow-up statements
718 
WWUS74 KJAN 170932
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
332 AM CST Thu Feb 17 2022

MSZ051-052-055>058-061>066-072>074-180000-
/O.EXA.KJAN.WI.Y.0002.220217T1200Z-220218T0000Z/
Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Newton, Union, Decatur, Conehatta, 
Meridian, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Bude, Roxie, Meadville, 
Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins,
Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, 
Purvis, and Hattiesburg
332 AM CST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, 
  southeast and southwest Mississippi.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>050-053-054-
059-060-180000-
/O.CON.KJAN.WI.Y.0002.220217T1200Z-220218T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
332 AM CST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds of 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of northeast Louisiana, central, east 
  central, north central, northeast, northwest, southwest and 
  west central Mississippi and southeast Arkansas.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
22
989 
WWUS74 KJAN 171620
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1020 AM CST Thu Feb 17 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
180000-
/O.CON.KJAN.WI.Y.0002.000000T0000Z-220218T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
1020 AM CST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds of 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of northeast Louisiana, southeast Arkansas and
  central Mississippi.

* WHEN...Through 6 PM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
317 
WWUS74 KJAN 172113
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
313 PM CST Thu Feb 17 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
180000-
/O.CON.KJAN.WI.Y.0002.000000T0000Z-220218T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
313 PM CST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds of 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of northeast Louisiana, southeast Arkansas 
  and central Mississippi.

* WHEN...Through 6 PM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 15, 11:52 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Feb 15, 11:52 PM CST, 3 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1152 PM CST Tue Feb 15 2022

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
With the exception of the se which could see MVFR cigs close to
the end of the TAF period, VFR conditions wl prevail through
Wednesday evening. The se wind will increase Wednesday with gusts
above 25kts by 16Z. Non convective LLWS wl exist at the north and
cntrl TAF sites until after 16Z today. /22/

&&

.DISCUSSION...

The forecast is on track in the near term and have just made minor
adjustments in this update to account for latest observational
trends. /EC/

Prior discussion below:

The main concern this afternoon continues to be the critical fire
weather conditions, as gusty winds are combining with Rh's around
20 to 30 percent. A Red Flag Warning is in affect until 6PM. The
winds will diminish this evening, but will remain breezy
overnight. Low temperatures will fall into the 40s across the area
tonight. Wednesday the ridge will weaken over the area, as a
strong short wave and associated cold front approach the region.
Clouds will be on the increase on Wednesday and as the surface
gradient increases, the winds will become gusty Wednesday
afternoon, especially across the Delta with gusts from 25 to 35
mph. With Rh's only falling into the 45 to 55 percent range on
Wednesday, expect reduced fire weather concerns, but will have to
be monitored. /15/

Wednesday night through early next week...

The main concern with the long term will be potential for severe
weather on Thursday. A negatively tilted upper trough will swing
across the Desert Southwest Wednesday night and across the Southern
Plains. As this occurs, a surface low will develop across Oklahoma
and track northeast across the Mid-South. Southerly winds will be
rather brisk through the night as the pressure gradient remains
tightened. These winds will only increase during the day on
Thursday, which may lend credence to a Wind Advisory in later
forecasts. For now, we will start with a limited wind risk for late
Wednesday night through Thursday and allow for any upgrades with
further guidance. In addition, a low level jet of around 50-60kts
will help moisture surge back into the region Wednesday night. This
will result in dewpoints increasing into the lower to mid 60s by
daybreak on Thursday as well as overnight lows ranging from the
lower 60s in the west to upper 50s in the east. Timing with the
storms on Thursday remains a little inconsistent with some guidance
being faster and some slower. However it still looks to be an event
that takes place during the daytime hours with the best timing being
around noon to early evening(6pm or so). Models vary in the amount
of surface base CAPE available with the NAM being one of the more
robust solutions but there should be plenty of instability present
given the 50-60kt deep layer wind shear present. Timing will be key
as to how storms develop. Recent HRRR run shows a slower solution
which could bring a greater severe potential for a larger portion of
the area as opposed to a faster solution. Some of the better
parameters, better influence of forcing will be north of I-20 and
east of I-55.

Much of the guidance indicates the the severe weather and the bulk
of the precipitation will be to our east by evening Thursday. Cooler
air will move in in its wake but this won't last for long as
southerly flow resumes quickly. Temperatures will moderate back into
the 60s over the weekend with the 70s by early next week. Dry
weather will occur as high pressure moves in though Sunday night.
Early next week, another round of rain will be possible ahead of a
shortwave trough and developing sfc low. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  73  60  75 /   0  13  19 100
Meridian      47  69  57  74 /   0  13  18 100
Vicksburg     51  75  62  76 /   0  13  24 100
Hattiesburg   47  73  59  75 /   1  13  34 100
Natchez       53  75  62  75 /   0  12  24 100
Greenville    48  73  61  74 /   0   2  43 100
Greenwood     50  72  61  74 /   0   5  33 100

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

22/28/EC/15
Hazardous weather outlook, Feb 15, 3:35 PM CST, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
335 PM CST Tue Feb 15 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
162145-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
335 PM CST Tue Feb 15 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Severe thunderstorms are possible for the entire outlook area
on Thursday. General timing at this time would be mid to late
morning to around noon in the west and around noon to late
afternoon in the east. The main hazards will be from damaging
winds and tornadoes.

Sustained winds of 20 to 30 mph with wind gusts up to 40 mph are
possible starting after midnight Wednesday through Thursday ahead
of storms and the cold front. While gusty winds will be possible
areawide, the potential for the strongest winds will be in
portions of southeast Arkansas, northeast Louisiana and northwest
Mississippi.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday.

28

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

Nearby

Wind Advisories in Mississippi, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.